# SDR SWAA2022020812623

- Difficulty date: February 1, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TAB CONTROL ROD FAIRING PANEL 334PT CRACKED / L/H ELEVATOR TO BE REPLACED ON NR#G528028 (L/H ELEVATOR HAS PREVIOUS PAINT REPAIR ON FIBER DAMAGED TOP SURFACE O/B AREA)
